Please Enter a Search Term

Xiaoqiang Zhao

University Research Professor

PhD Academia Sinica
B.Sc., M.Sc. Northwest

Office: HH-2009
Phone: (709) 864-8098
Fax: (709) 864-3010

Personal website


Research Interests

Applied Dynamical Systems(discrete and continuous time); Nonlinear Differential Equations(ODE, DDE and PDE); Mathematical Biology(population dynamics and epidemics).

Selected Recent Publications

  • X. Liang and X.-Q. Zhao, Asymptotic speeds of spread and traveling waves for monotone semiflows with applications, Communications on Pure and Appl. Math., 60 (2007), 1-40.
  • W. Wang and X.-Q. Zhao, An epidemic model with population dispersal and infection period, SIAM J. Appl. Math., 66 (2006), 1454-1472.
  • J. Jiang and X.-Q. Zhao, Convergence in monotone and uniformly stable skew-product semiflows with applications, J. Reine Angew. Math., 589 (2005), 21-55.
  • P. Magal and X.-Q. Zhao, Global attractors and steady states for uniformly persistent dynamical systems, SIAM J. Math. Anal., 37 (2005), 251-275.
  • X.-Q. Zhao, Dynamical Systems in Population Biology, Springer-Verlag, New York, 2003.
Share